# SDR USAA129810H

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TS
- Make and model: Boeing 727254
- Aircraft serial: 20437
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE ON FUSELAGE EXTERIOR SKIN LEFT HAND SIDE STA 1183, BETWEEN STR 20 AND STR 22 NEXT TO LAVATORY SERVICE PANEL.  INSTALLED STRINGER AND EXTERNAL DOUBLER REPAIR AT LEFT HAND BS 1183 FROM STR 20L TO STR 22L.  ACCOMPLISHED IAW AVITAS ENGINEERING ORDER NR 98PMSI.240D-2.  MATERIAL USED FROM P.O. 93110588.  (X)
